• ladies the doc has given me .........

    1338209645
    mrsarthur [sign in to see picture]
    • Rank: Lieutenant
    • Posts: 53
    • Joined: 9 May 2012

    Cerazette, I had the implant in after my youngest was born and got it out 6 weeks ago now after having it in for 4 and a half years and it totally took away my sex drive !!!!! went to docs today to get the pill but told him i didnt want mycroginon (sp) due to the fact it gives me occular migranes, just wonderd if any one else has cerazette and how they have found it

    1338211338
    Lovehoney - Alice [sign in to see picture]
    • Rank: Field Marshall
    • Posts: 1773
    • Joined: 19 Jul 2010

    mrsarthur wrote:

    Cerazette, I had the implant in after my youngest was born and got it out 6 weeks ago now after having it in for 4 and a half years and it totally took away my sex drive !!!!! went to docs today to get the pill but told him i didnt want mycroginon (sp) due to the fact it gives me occular migranes, just wonderd if any one else has cerazette and how they have found it

    Cerazette (a POP - progestogen only pill) uses the same hormone as Implanon (also progestogen only) so you can probably expect the same symptoms, unfortunately.

    1338217706
    dotdashdot [sign in to see picture]
    • Rank: General
    • Posts: 772
    • Joined: 7 Jun 2009

    I hated cerazette it gave me horrendous headaches. The nurses kept saying that headaches weren't a symptom so told me to stick with it as they were probably caused by something else. They stopped very quickly after I came off it.

    Went on the implant after that but no headaches which is strange as hormones are meant to be the same.

    Everyone's experience of contraception is different, give it a go and if the sex drive is still poor then try something else.

    Out of curiosity has your sex drive improved in the 6 weeks without your implant? xxx

    1338219804
    mrsarthur [sign in to see picture]
    • Rank: Lieutenant
    • Posts: 53
    • Joined: 9 May 2012

    yes having the implant out made a huge difference, when i had it in i was happy to have sex once every 3 weeks now its up to 3 4 times a week x

    1338220744
    dotdashdot [sign in to see picture]
    • Rank: General
    • Posts: 772
    • Joined: 7 Jun 2009

    Okay so you know that it was definitely the implant that caused the low sex drive and not some other underlying cause which makes things easier.

    Try Cerazette and if the same thing happens then it's likely that progesterone has a bad effect on you (same as me which is why I'm on the combined pill) and you can try something else like a copper coil x

    1338228968
    lilac_vix [sign in to see picture]
    • Rank: Colonel
    • Posts: 372
    • Joined: 9 Nov 2010

    cerazette unbalanced my homones and caused me to cry all the time so I switched back to the implant.

    1338229365
    fistinglover69 [sign in to see picture]
    • Rank: General
    • Posts: 628
    • Joined: 25 Aug 2011

    get an iud, there's no hormones at all

    1338230680
    kelly_michelle [sign in to see picture]
    • Rank: General
    • Posts: 201
    • Joined: 15 Apr 2008

    I suffer from migraine and took cerazette for a 18 months and had no problems. Did affect my moods after awhile. Tbh with all hormone based stuff, other peoples opinions will only get you so far because everyone is different and reacts differently. Give it a few months and see, it's easy to change if you don't like it

    1338262893
    AliMc [sign in to see picture]
    • Rank: General
    • Posts: 749
    • Joined: 25 Dec 2011

    When I was taking Cerazette it made me bleed (albeit quite lightly) every day until after a few months I stopped taking it and the bleeding ceased with it.

    1338370422
    mrsarthur [sign in to see picture]
    • Rank: Lieutenant
    • Posts: 53
    • Joined: 9 May 2012

    so took the 1st one lunchtime on monday woke up yesterday with a stinking sore head that i couldnt shift but still took my second tablet lunchtime yesterday but today still have the same stinking sore head, dont think i shall be taking another one today, as its not like me to have headace longer than a day especially one i can NOT shift :(

    1338481952
    occhiverdi [sign in to see picture]
    • Rank: General
    • Posts: 830
    • Joined: 9 Aug 2010

    ooooh dont take it anymore and get back to the doc.

    My doc took me off Yasmin recently and replaced it with Marvelon.

    There is a virus going around that causes stonking migrains, I've had that!!

    1338484926
    mrsarthur [sign in to see picture]
    • Rank: Lieutenant
    • Posts: 53
    • Joined: 9 May 2012

    well i spoke to the doc yesterday who said to carry on for a few more days to see if it was that causing the headaches which at the start of the call she said it cant cause them then obv googles it and said oh yes i see they can !!!!!!!!!!!!!! geese oh i have google will i just start diagnosing myself lol any way i took yesterdays and todays and fingers crossed so far i have been headache free today :)

    1338490356
    Miss K [sign in to see picture]
    • Rank: Brigadier
    • Posts: 143
    • Joined: 2 Dec 2010

    I was on Cerazette, for bout 6mths. I was fine on them had no headaches or low sex drive, however i did turn into a mad women on then so much so the other half asked me to come off them, he would have rather i fell pregnant then put up with my mood swings. Hope this helps and you get everything sorted out.

    1338546973
    littleminnie [sign in to see picture]
    • Rank: Officer Cadet
    • Posts: 16
    • Joined: 1 Jun 2012

    I didn't like Cerazette, it gave me the worst headaches. I changed to the implant a few years back and have never regretted it.

    1338548543
    occhiverdi [sign in to see picture]
    • Rank: General
    • Posts: 830
    • Joined: 9 Aug 2010

    I thought if you got headaches off a pill you were to stop taking it???

    My doc keeps pushing the IUD eventhough there's a warning if you have has issues with thrush, PID and UTI's!!

    Post a reply to this thread

    Please sign in to post messages to the forum.